# SDR SWIA972514

- Difficulty date: April 15, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 11,978 hours, 17,189 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Fuel Door
- Condition: Unsecure
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED SERVICE DOOR WARNING DURING TAKEOFF ROLL.  ABORTED AND RETURNED TO GATE.  SECURED FUEL DOOR.  OPS CHECK GOOD.
